# SDR HNAA2016030200068

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,795 hours, 59,304 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Activated
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PUSHER SYSTEM FAIL.  CAUTION LIGHT ILLUMINATED ON TAXI.  DE-ACTIVATED PUSHER SYS IAW APPROXIMATELY 1, 27-9.
